Stationary solutions for stochastic damped Navier-Stokes equations in Rd

Zdzislaw Brzezniak, Benedetta Ferrario

Research output: Contribution to journalArticlepeer-review


We consider the stochastic damped Navier-Stokes equations in R d (d “2, 3), assuming as in our previous work [3] that the covariance of the noise is not too regular, so Itô calculus cannot be applied in the space of finite-energy vector fields. We prove the existence of an invariant measure when d “2 and of a stationary solution when d “3.

Original languageEnglish
Pages (from-to)105-138
Number of pages34
JournalIndiana University Mathematics Journal
Issue number1
Publication statusPublished - 1 Mar 2019


  • Invariant measures
  • Stationary solutions
  • Unbounded domains
  • Γ-radonifying operators

Cite this